# SDR MASA200700342

- Difficulty date: June 19, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 22,057 hours, 18,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH RON ORD.  PAX DOOR WILL NOT CLOSE.  MAINTENANCE CHANGED OUT PAX DOOR SPRINGS.
